Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ralphed

Veteran Member
  • Total Reviews

    0
  • Content Count

    113
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Ralphed

  • Rank
    Member
  • Birthday 10/17/1980
  1. while we are greatful for your work with the aveeno and its promotion of a great product along with the pinning of this thread (wow, we do have a lot to thank you for!) dont get too far ahead of yourself. Nobody likes a bragger, i have been using this moisturiser on and off for about 6 months now! But you are great x
  2. havent tried it, but just ordered some.... its looks good though. And if you look at the other thread started by Dan on moisturisers, you will see some testimonials about it
  3. What about the clinique range of moisturisers? ANyone had any success with those? Lotion and gel (oil free) types avaliable?
  4. Sure is! I dont even know if we have differin over here in New Zealand, as i've never heard of it. Or Retin A for that matter....i must look into those i think
  5. Got my first pimple yesterday, two weeks after being off accutane, just came up out of nowhere and bit me the ass when i woke up! I had hoped that it was going to be like the other small ones that i had towards then end of my accutane course, just red and inflamed. But, unfortunately this one i can now see this morning it has a little bit of white pus in it. This is dissapointing to say the least.. Have others had white heads after their course and it just been a random occurance....or should i
  6. Its questionable whether or not your skin will keep improving after tane. For some people it does....for others it doesnt. I have been off accutane two weeks now and had my first pimple this morning. So you just dont really know...... wait and see is the answer to alot of things after you have been on tane
  7. I use clinique facial soap.....have done throughout my whole accutane course. I also use Living Nature Manuka Oil and Honey antiseptic gel.... its designed to soothe the skin( so they say), but it actaully has worked wonders for me, and also helps reduce any red marks left over. Also i use a clinque moisturings gel. Its an oil free lotion and feels good on the skin. But thats it so far. I might use some BP if i get a breakout, but that hasnt happened so far as of yet.
  8. Thats interesting that yours is con-inciding with Whye. I never really had any acne that would be classed as in need to accutane....subsequently was never on it. I had been on anti-biotics a couple of times, and also was using topicals.... acne wasnt that bad. But i started taking whey and gyming alot. Sure enough, my acne actaully got a lot worse. Im not saying that it caused it, but with all the extra metabolism and a higher caloric intake i definatly think it had something to with it with my
  9. That’s interesting that yours is coinciding with Whey. I never really had any acne that would be classed as in need to accutane....subsequently was never on it. I had been on anti-biotics a couple of times, and also was using topicals.... acne wasn’t that bad. But i started taking whey and going to the gym a lot. Sure enough, my acne actually got a lot worse. I’m not saying that it caused it, but with all the extra metabolism and a higher caloric intake I definitely think it
  10. Yeah just read through it now....its does sound attractive on the front. But i am dubious as yeah he is basically trying to sell something.
  11. Yeah that sucks huh.....i have been off a week now, and am pretty concerned that i am going to continue to break out. Nothing major, as accutane pretty much cleared me up, but i never fully cleared up. The course that i followed was 40mg x 1 month 70mg x 1 month 80mgx 1 months 40mg x 4 months When i was on the higher dose the side effects were hellish so i dropped back down. While i think i may continue to break out a little, i am completly ready to be off the drug. I have had enough of the p
  12. You both should be ok....i have just yesterday finished an 7 months course of accutane and have been wearing contacts the whole course without much of problem. Only when the lenses get old do i notice any dry eye or anything like that. I would say however make sure the contacts you get have a good oxygen content. That will help alot.
  13. I shave every 2nd day with a razor on accutane and never had any real problems.....slight bit of shaving rash at times but only usually when my razor blade is a bit old. Just be gental when you shave as pushing harder will not result in a cleaner shave....only more problems
  14. Your right, it was more than likely to be partly caused by the accutane. I am also qualified to be a personal trainer, even tho i dont practice, and that guy saying that 5 times a week is too much is partly right, however if you alternate your work outs, which im sure your doing its not too bad. Before accutane i was working out about 4-5 times a week. I have found that on accutane you are unable to get any gains..ie you should never out your weights up, only work on maintaining a level you are
  15. Sounds like it could be a type of excema of some other dry skin condition.....go to the doc and ask for some locoid cream or some other cream that helps with those conditions and it will clear it up straight away
×